Convenient affine algebraic varieties
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 4, pp. 315-346.
@article{CTGDC_1990__31_4_315_0,
     author = {Cherenack, Paul},
     title = {Convenient affine algebraic varieties},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {315--346},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {4},
     year = {1990},
     mrnumber = {1109373},
     zbl = {0739.18003},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1990__31_4_315_0/}
}
TY  - JOUR
AU  - Cherenack, Paul
TI  - Convenient affine algebraic varieties
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1990
SP  - 315
EP  - 346
VL  - 31
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1990__31_4_315_0/
LA  - en
ID  - CTGDC_1990__31_4_315_0
ER  - 
%0 Journal Article
%A Cherenack, Paul
%T Convenient affine algebraic varieties
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1990
%P 315-346
%V 31
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://archive.numdam.org/item/CTGDC_1990__31_4_315_0/
%G en
%F CTGDC_1990__31_4_315_0
Cherenack, Paul. Convenient affine algebraic varieties. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 4, pp. 315-346. http://archive.numdam.org/item/CTGDC_1990__31_4_315_0/

1 P. Cherenack, A Cartesian closed extension of a category of affine schemes, Cahiers Top. et Géom. Diff. XXIII-3 (1982). 298-318. | Numdam | MR | Zbl

2 P. Cherenack, Algebraic transversality in Global Analysis-Analysis on Manifolds (dedicated to M. Morse; ed. T. Rassias) Teubner Texte Band 57, Teubner 1983. | MR | Zbl

3 P. Cherenack. Cones and comparisons, in ind-affine homotopy theory, Quaestiones Math. 6 (1983), 49-66. | MR | Zbl

4 P. Cherenack, Extending schemes to a Cartesian closed category, Quaestiones Math. 9 (1986), 95-133. | MR | Zbl

5 A. Frölicher, Smooth structures in category theory. Lecture Notes in Math. 962. Springer (1982). | MR | Zbl

6 M. Golubitsky & Guillemin. Stable mappings and their singularities. Springer 1973. | MR | Zbl

7 A. Grothendieck. Techniques de construction et théorèmes d'existence en Géométrie Algébrique. IV. in Séminaire Bourbaki 1960/61. Benjamin. 1966. | Numdam

8 R. Hartshorne, Algebraic Geometry. Springer. 1977. | MR | Zbl

9 D. Knutson, Algebraic spaces. Springer. 1971. | MR | Zbl

10 S. Mac Lane. Categories for the working mathematician. Springer. 1971. | MR | Zbl

11 L.D. Nel, Topological universes and smooth Gelfand-Naimark duality. Contemporary Math. 30 (1984), 244-276. | MR | Zbl